# SDR DALA2022022701239

- Difficulty date: February 13, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 136,164 hours, 19,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 ERA 596987-14AD ISSUED FOR REPAIR TO STA 1725.5, STR 7R. FOLLOW ON ACTION IS REQUIRED, CORRECTIVE ACTION: ACCOMPLISH ERA 596987-14AD SECTION II AT 37500 TOTAL FLIGHT CYCL ES, THEN EVERY 6000 FLIGHT CYCLES THEREAFTER (2121066)
